Previous |  Up |  Next


Title: Oscillatory behaviour of a higher order nonlinear neutral delay type functional differential equation with oscillating coefficients (English)
Author: Bolat, Yaşar
Author: Akin, Ömer
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 55
Issue: 4
Year: 2005
Pages: 893-900
Summary lang: English
Category: math
Summary: In this paper we are concerned with the oscillation of solutions of a certain more general higher order nonlinear neutral type functional differential equation with oscillating coefficients. We obtain two sufficient criteria for oscillatory behaviour of its solutions. (English)
Keyword: differential equation
Keyword: higher order nonlinear neutral differential equation
Keyword: oscillation
Keyword: oscillating coefficients
MSC: 34K11
MSC: 34K40
idZBL: Zbl 1081.34066
idMR: MR2184370
Date available: 2009-09-24T11:28:39Z
Last updated: 2016-04-07
Stable URL:
Reference: [1] R. P.  Agarwal, Said R.  Grace and Donal  O’Regan: Oscillation Theory for Difference and Functional Differential Equations.Kluwer Academic Publishers, Dordrecht, 2000. MR 1774732
Reference: [2] D.  Bainov and D. P.  Mishev: Oscillation Theory of Operator-Differential Equations.World Scientific, Singapore-New Yersey, 1995. MR 1370659
Reference: [3] G. S.  Ladde, V.  Lakshmikantham and B. G.  Zhang: Oscillation Theory of Differential Equations with Deviating Arguments.M. Dekker, New York, 1987. MR 1017244
Reference: [4] D.  Bainov and D. P.  Mishev: Oscillation Theory for Neutral Differential Equations with Delay.Adam Hilger, New York, 1991. MR 1147908
Reference: [5] I.  Gyori and G.  Ladas: Oscillation Theory of Delay Differential Equations with Applications.Clarendon Press, Oxford, 1991. MR 1168471
Reference: [6] N.  Parhi: Oscillations of higher order differential equations of neutral type.Czechoslovak Math.  J. 50(125) (2000), 155–173. Zbl 1045.34043, MR 1745469, 10.1023/A:1022405707349
Reference: [7] Feng Yuecai: Oscillatory behavior of higher order nonlinear neutral functional differential equation with oscillating coefficients.J.  South Chine Normal Unv. (1999), 6–11. (Chinese) MR 1759521
Reference: [8] P. R.  Agarwal and S. R.  Grace: The oscillation of higher order differential equations with deviating arguments.Comput. Math. Appl. 38 (1999), 185–199. MR 1703416, 10.1016/S0898-1221(99)00193-5
Reference: [9] S. R.  Grace and B. S.  Lalli: Oscillation theorems for certain neutral differential equations.Czechoslovak Math.  J. 38 (1988), 745–783. MR 0962917
Reference: [10] R.  P.  Agarwal, E.  Thandapani and P. J. Y.  Wong: Oscillation of higher order neutral differential equations.Appl. Math. Letters 10 (1997), 71–78. MR 1429478, 10.1016/S0893-9659(96)00114-0


Files Size Format View
CzechMathJ_55-2005-4_6.pdf 269.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo